# SDR USAA050701

- Difficulty date: May 17, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65728942
- Condition: Cracked
- Location: Fuselage
- Part time: 50,136 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CRACKED .75 INCH, FORWARD CARGO AIR DIST BAY BS 540 BL 0 O/B ANGLE FLOOR SUPPORT.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02.  (M)
